| Model Number |
6280 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the communicator power cord started to smoke.A boston scientific company representative discussed with the patient and opted to replace the entire system.The communicator was deactivated.A return label was sent.No adverse patient effects were reported.